# SDR TSAA2024112600007

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CLIP CRACK, STA 360, S-11L.  CLIP REPLACED AT FUSELAGE FRAME STA360, S-11L PER:B737-300 DRAWING:65-58280 SHEET2, SRM 51-40-02 PARA.4&7 (REV.134)
